Top
10
Doctor insights on: Feeling Disoriented

Share
1

1
What could cause a feeling of disorientation and inability to concentrate very well?

What could cause a feeling of disorientation and inability to concentrate very well?

Many things: Many things can cause feelings of disorientation and inability to concentrate. Consider any kind of drug intoxication or withdrawal -- same for alcohol. Various kinds of infectious encephalopathies either in CNS or from outside it. Stroke. Metabolic encephalopathies like severe hyperglycemia, liver or kidney failure, severe hypothyroidism, wernicke's, etc. Head trauma. Brain tumor. Others. ...Read more

Dr. Sewa Legha
104 doctors shared insights

Disorientation (Definition)

Confusion is the inability to think with your usual speed or clarity, including feeling disoriented and having difficulty paying attention, ...Read more


2

2
Do you normally wake up from general anesthesia feeling disoriented?

Do you normally wake up from general anesthesia feeling disoriented?

Was it long lasting?: If you remember being very disoriented after waking up from anesthesia, and it is troubling, it is reasonable to contact your anesthesiologist and find out if they were aware of your perceived disorientation and whether you had an unusual reaction to medication. This information will also help you be prepared for a future surgery. ...Read more

See 2 more doctor answers
3

3
How can I get rid of feeling of unreality from extreme anxiety?

How can I get rid of feeling of unreality from extreme anxiety?

Control adrenaline: Yes, the feeling of unreality is typically just a side effect of all the stress hormones/adrenaline from the fight or flight response of extreme anxiety. Psychologists can teach you to control your anxiety with a structured cognitive behavioral therapy program. As you learn to control your anxiety, you will learn keep your body from going into that fight or flght mode and not release adrenaline. ...Read more

4

4
For a week I have been feeling disoriented all day long. Last for a few days to a week and suddenly I snap out of being disoriented & become nauseated?

Please repost: Please repost and describe in more detail what you mean by "disoriented." Also include information whether there is any headache and/or whether you have any history of migraines. ...Read more

5

5
Do you normally wake up from general anesthesia feeling disoriented?

Was it long lasting?: If you remember being very disoriented after waking up from anesthesia, and it is troubling, it is reasonable to contact your anesthesiologist and find out if they were aware of your perceived disorientation and whether you had an unusual reaction to medication. This information will also help you be prepared for a future surgery. ...Read more

See 2 more doctor answers
6

6
My BP occasionally spikes when i sleep (i.E. 178/101) and i wake feeling disoriented and shaky. It subsides in about an hour. No spike during the day.

My BP occasionally spikes when i sleep (i.E. 178/101) and i wake feeling disoriented and shaky. It subsides in about an hour. No spike during the day.

Too high.: Sometimes salty food is at fault. Therefore, one should avoid salt and monitor ones bp, sitting and standing, daily. Aim for a BP which remains at 130/80 or lower. ...Read more

7

7
Can staying in the tanning bed too long lead me to feeling disoriented?

Can staying in the tanning bed too long lead me to feeling disoriented?

YES: A tan lasts 6 weeks tops; the side effects, as you describe, can be the rest of your life. ...Read more

10

10
Is feeling disoriented a side effect of prozac (fluoxetine)?

Is feeling disoriented a side effect of prozac (fluoxetine)?

Not entirely sure : What you are experiencing. But there are 2 side effects of Prozac (fluoxetine) that can feel really strange. One is derealization and the other is depersonalization. Derealization is feeling like you are walking around in a dream and depersonalization is feeling as though you are watching yourself go through the day. If one of these is happening, it is the Prozac (fluoxetine) and you should call your doc. ...Read more

See 1 more doctor answer